# SDR 2008FA0000766

- Difficulty date: August 8, 2008
- Submitted: November 19, 2008
- Operation: General aviation
- Aircraft: N320LA
- Make and model: Amtr LANCAIR320
- Aircraft serial: 269
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: EM41165
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE FLAP ACTUATION FAILURES. (K)
